Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vyvanse red eyes

Premium Questions

doctor1 MD

My daughter woke up and her eye is swollen and the right side of her face is numb, she started taking vyvanse 2 weeks ago and just started a higher dose, she has been complaining of headaches and some ...

doctor1 MD

16 days worth of Vyvanse (30mg). After about a week of it I developed a bumpy texture on my face ... toned. It's more pigmented and red. And I feel like I have slight facial hair above my lip (it's not too ...

doctor1 MD

Hello I am a 20yr old female, 5'3, around 110lbs. I was prescribed 30mg of Vyvanse, which I took ... position, feel uneasy on my feet, have trouble focusing my eyes, flushed cheeks, and my hearing is a little ...

doctor1 MD

I had been on vyvanse for about 1yr 9months, and just got diagnosed with ventricular hypertrophy (1 ... in terms of which stimulants would aggrevate the condition most: coffee w/ caffeine, red bull, rockstar vs ...

doctor1 MD

Yes, I am 70 mg of vyvanse and sometimes i dissolve it in a glass of water. If you dissolve it, is the water suppose to be clear or is it cloudy. And is there a way to tell if the powder is the real medicine ...

Public Forum Discussions

doctor1 MD

... red bloodshot itchy burning eyes ...I recently was perscribed vyvanse and have been taking it while with a veey bad cold . Running nose ...

doctor1 MD

My 22 year old daughter is taking vyvanse and using nuvaring. The last few days she has been having blood vessels break in her eyes and her vision has been affected. Her blood pressure is normal at 120 ...

doctor1 MD

My 22 year old son just recently started taking Vyvanse again after discontinuing for a few months ... outside, the vision in his left eye is weird . He said it is hard to explain. He has no other symptoms ...

doctor1 MD

I am currently taking Vyvanse 50mg as prescribed by psychiatrist. We are looking to discontinue. Even though abrupt cessation is not recommended as I know it will cause profound lethargy, Vyvanse has ...

doctor1 MD

I had a 7 y.o boy on Vyvanse 20mg , tenex 1mg QID and Depakote sprinkles 125mg in AM and 250mg at bedtime. Tenex and Depakote had been at current dose for several months. Vyvanse was started 3 moths ag ...

doctor1 MD

vision problem and the vyvanse relaxes the eyes so it itensifies the effect. I have an Rx for glasses now ...I m taking 60 mg of vyvanse for the past month for narcolepsy. It s a mild case no cataplexy ...

doctor1 MD

a vyvanse 40mg cap on the ground and ate it. She only found blue color in her mouth the same color as the cap. We counted my sons vyvanse caps and sure enough there is one missing. This was about 2-3 hours ...

doctor1 MD

I am taking Vyvanse 30 milligrams for ADHD, and just started using Ketoconazole 2% shampoo for a body rash. I did not realize it contained steroids. I am having problems with my vision-eye irritation ...

doctor1 MD

Hello I have been on vyvanse for a month and had been doing well except for dehydration. Today I went pale the dizzy then my neck and face went bright red. I also have had the gastric bypass and have ...

doctor1 MD

Have been on vyvanse for 5 years, last 3yrs 70mg. best med i have ever had for adult add. now i get ulcerated tongue,pain, redness inflamation, small blisters throat @ times swollen lymph node. this occurs w ...

Mobile Questions and Answers

doctor1 MD

Hi and thanks for using HCM. Redness of the skin is one of side effects of Vyvanse. Hope this helps.

doctor1 MD

pink eye or red eye is redness of eye, due to multitude of causes